# SDR 20000530SH003

- Difficulty date: May 12, 2000
- Submitted: May 30, 2000
- Operation: Air carrier
- Aircraft: N787WB
- Make and model: Lkheed 132925
- Aircraft serial: 5210
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: JE431
- Condition: Cracked
- Location: Wing
- Part time: 5,936 hours
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION OF JE24 PIVOT FITTING, IT WAS RECOMMENDED BY THIS REPAIR STATION TO INSPECT THE LOWER VERTICAL STABILIZER FRONT SPAR CAP DOUBLERS FOR POSSIBLE CRACKS.    CRACKS WERE FOUND ON BOTH LEFT AND RIGHT OUTER DOUBLERS.  THIS IS THE FORTH AIRCRAFT THAT HAS BEEN DETECTED WITH CRACKS IN THE SAME  AREA IN THE LAST MONTH.  SUBMITTER RECOMMENDED THIS AREA BE INSPECTED AT EACH ANNUAL INSPECTION USING AN EDDY CURRENT INSPECTION.  AN IMMEDIATE ONE-TIME INSPECTION SHOULD BE PERFORMED WITHIN THE NEXT 30 DAYS ON ALL MODELS (1329-23 AND 1329-25) CONFIGURATIONS.
